FORMULATION OF QUANTUM MECHANICS BASED ON THE QUASI-PROBABILITY DISTRIBUTION INDUCED ON PHASE SPACE

被引:183
作者
BAKER, GA
机构
来源
PHYSICAL REVIEW | 1958年 / 109卷 / 06期
关键词
D O I
10.1103/PhysRev.109.2198
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:2198 / 2206
页数:9
相关论文
共 13 条
[1]  
[Anonymous], METHODS THEORETICAL
[2]  
COURANT R, 1953, METHODS MATH PHYSICS, pCH3
[3]  
GOLDSTEIN H, 1953, CLASSICAL MECHANICS
[4]   ON THE PRINCIPLES OF ELEMENTARY QUANTUM MECHANICS [J].
GROENEWOLD, HJ .
PHYSICA, 1946, 12 (07) :405-460
[5]  
JEFFREYS H, 1950, METHODS MATH PHYSICS
[6]  
KENDALL MG, 1947, ADV THEORY STATISTIC, pCH4
[7]  
KERMACK WO, 1931, P EDINBURGH MATH SOC, V2, P224
[8]   QUANTUM MECHANICS AS A STATISTICAL THEORY [J].
MOYAL, JE .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1949, 45 (01) :99-124
[9]  
NEUMANN JV, 1955, MATH F QUANTUM MECHA
[10]  
Takabayasi T., 1954, PROG THEOR PHYS, V11, P341, DOI 10.1143/PTP.11.341